# SDR UALA2011103105898

- Difficulty date: October 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,146 hours, 11,501 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD FLAP FAIRING ON LEFT WING NOT LINING UP.   REMOVED AND REPLACED FAIRING,  INSTALLED FAIRING PER MM.
